# SDR QXEA2013021200374

- Difficulty date: February 12, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 4,586 hours, 4,747 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS620415D
- Condition: Broken
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR WILL NOT OPEN.   FOUND OUTSIDE HANDLE BOLT BROKEN.  REPLACED BOLT AND WASHERS.  RETURNED TO SERVICE.
